# SDR IPXA2014091784324

- Difficulty date: September 14, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0810
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LO MESSAGE R & R EMERGENCY LIGHT BATTERY IAW MM 33-51-01. OPS CHECK OK.
